Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I have taken i-pill and havent got periods till now with lots of pain

i am 28 year old.. i have taken i-pill and i havent got periods till now.. got delayed by 10 days .. lots of pain
Asked On : Fri, 29 Jan 2010
Answers:  1 Views:  927
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

Hi..Emergency hormomal pills contains progesterone which is one of the hormones which maintains the menstrual cycle and period bleeds.. These drugs are known to cause few side effects such as irregular periods, heavy bleeding, headache and other symptoms.. Your symptoms may be related to the same condition.. They are rarely permanent feature and will improve during your subsequent cycles.. And also there can be a small possibile chance of the bleeding being a symptom of pregnancy, if you have had unprotected sex recently.. Know about the other symptoms of pregnancy and get a pregnancy test done, if you have any such symptoms..

Answered: Fri, 29 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor